# SDR P5CA9700994

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB PANEL 344QBR DELAMINATED AT PREVIOUS REPAIR (MOST O/B PANEL).  REPAIRED PER BOEING SRM 51-40-06.  PAINT TOUCH UP PER MM 51-24-11.
